MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDBUTN CL BTB STERILE 25MM BOX OF 1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. ENDBUTN CL BTB STERILE 25MM BOX OF 1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 7210081
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reprter's zip code: (b)(6).
 
Event or Problem Description
It was reported that when the box was opened, there was no implant inside and no sticker label either.The only thing inside the box was the product brochure.The surgeon decides to use another company's products instead.No patient injuries were reported.
 
Additional Manufacturer Narrative
Due no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.The product met specifications upon release to distribution.If relevant information becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
ENDBUTN CL BTB STERILE 25MM BOX OF 1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6851239
Report Number1219602-2017-01080
Device Sequence Number18956469
Product Code GAT
UDI-Device Identifier03596010496973
UDI-Public(01)03596010496973(17)210516(10)50601708
Combination Product (Y/N)N
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Model Number7210081
Device Catalogue Number7210081
Device Lot Number50601708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1